# SDR YENA2025102101045

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 68,505 hours, 24,614 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT#429, PHL-FLL. F/AS ADVISE CABIN ODOR SMELL ON AIRCRAFT; COMPLIED WITH ALL TASKS ASSIGNED TO W/O 1448876. APU & COMP CLEANING. FOUND APU FCU LEAKING, FOUND SURGE VLV LEAKING, FOUND IGV ACTUATOR LEAKING. A LVL B ECS DECONTAMINATION WAS COMPLIED WITH. INSPECTED APU AND NO FURTHER LEAKS NOTED. REFER TO L/P'S FOR MORE INFO 4400406-2, 4400407-1(2), 4400408-1(2), 4400409-1(2), 440010-1(2), 4400411-1. CABIN AIR QUALITY CHK GOOD. ALL LEAKING COMPONENETS REPLACED.
